Bounds on special subsets in graphs, eigenvalues and association schemes

Research output: Contribution to journalArticleScientificpeer-review

209 Downloads (Pure)
Original languageEnglish
Pages (from-to)321-332
Number of pages11
JournalJournal of Algebraic Combinatorics
Volume7
Issue number3
Publication statusPublished - 1998

Cite this

@article{e9bcdd9f2de047509ea2c443a1866c52,
title = "Bounds on special subsets in graphs, eigenvalues and association schemes",
author = "{van Dam}, E.R.",
note = "Pagination: 11",
year = "1998",
language = "English",
volume = "7",
pages = "321--332",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "3",

}

Bounds on special subsets in graphs, eigenvalues and association schemes. / van Dam, E.R.

In: Journal of Algebraic Combinatorics, Vol. 7, No. 3, 1998, p. 321-332.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Bounds on special subsets in graphs, eigenvalues and association schemes

AU - van Dam, E.R.

N1 - Pagination: 11

PY - 1998

Y1 - 1998

M3 - Article

VL - 7

SP - 321

EP - 332

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 3

ER -